MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG INSERT 40MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG INSERT 40MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 623-00-40F
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The initial information was provided by legal.No additional information is available at this time due to the ongoing litigation.Additional devices listed in this report: catalog: 542-11-56f description: trident psl ha cluster 56mm lot: v3ymad, catalog: 2030-6535-1 description: 6.5 cancellous bone screw 35mm lot: 97009903, catalog: 2030-6530-1 description: 6.5 cancellous bone screw 30mm lot: mwymla.At this time, it cannot be determined which, if any of the reported devices may have caused or contributed to the patient's experience.Additional information has been requested and if received will be provided in a supplemental report.Not available.
 
Event or Problem Description
Subsequent to the revision surgery for the intraprosthetic dissociation, the patient underwent extensive rehabilitation of the revised hip and developed a post-operative infection resulting in a 2 stage infection surgery with placement of an antibiotic.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding infection involving a trident liner was reported.The event was not confirmed.Device evaluation and results: not performed as product was not returned.No medical records were received for review with a clinical consultant.All devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the reported lot or sterile lot.The exact cause of the event could not be determined because insufficient information was provided.Additional information, including operative reports, pathology reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.

Brand Name
TRIDENT 0 DEG INSERT 40MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7588202
Report Number0002249697-2018-01764
Device Sequence Number19319295
Product Code LPH
UDI-Device Identifier07613327025316
UDI-Public07613327025316
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K061434
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2012
Device Catalogue Number623-00-40F
Device Lot Number8R1MAD
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/16/2018
Supplement Date Received by Manufacturer07/13/2018
Initial Report FDA Received Date06/11/2018
Supplement Report FDA Received Date08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;